Change language

Our products

Paracetamol – Herbapol Wrocław

tablets, OTC drug

Paracetamol demonstrates analgesic and antipyretic effects. Reduces only pathologically increased body temperature and has no influence on normal temperature. Paracetamol has no anti-inflammatory effects.

Indications for application
Pains of various origin:

  • headaches, also of migraine type,
  • tooth aches,
  • muscular and osteoarticular pains,
  • menstruation pains.

Fever and sore throat during cold and flu-like infections.

 

Adults and children over 12 years of age
Orally 1 or 2 tablets every 4 to 6 hours.
Do not administer more than 8 tablets a day.
Maximal daily dose of paracetamol for adults during short-term therapy is 4 g, and during long-term therapy 2.6 g.

Children of 6-12 years of age
Orally from ½ to 1 tablet every 4 to 6 hours, not more frequently than 4 times a day.
Doses are converted into body mass in children and paracetamol is applied in single doses of 10 up to 15 mg/kg of body mass.
Maximal daily dose for children is 65 mg/kg of body mass.

 

 

 

Do not use the drug in case of hypersensitivity to any of the preparation components, serious dysfunctions of kidneys and liver, alcoholism.

Application of the drug during pregnancy and breast feeding
Consult a physician before application of any drug.

Paracetamol penetrates through placenta. During pregnancy and breast feeding, apply only in case of real need and after consultation with a physician.

Driving of vehicles and operation of moving mechanisms
The drug used according to recommended dosage does not influence the ability to drive vehicles and operate moving mechanisms.

Use of other drugs
It is necessary to inform a physician about all the recently taken drugs, even those sold without prescription.
Paracetamol intensifies effects of oral anti-coagulants from coumarin and indandion groups, thus increasing the risk of bleeding. Application of paracetamol with non-steroid anti-inflammatory drugs increases the risk of kidney disorders occurrence. Salicylamide prolongs paracetamol elimination time.
Ryfampicyna, antiepileptic drugs, sleep-inducing drugs and other drugs inducing microsomal enzymes (some antiepileptic and anti-fungal drugs) increase the risk of liver damage while applied simultaneously with paracetamol.
Paracetamol applied with monoamine oxidase inhibitors (anti-depressive drugs) may cause agitation and high fever.
Metoclopramide accelerates and cholinolytic drugs delay paracetamol absorption from the alimentary tract.
Paracetamol intensifies central effects of caffeine.
Application of paracetamol may be the cause of false results of some laboratory tests (e.g. blood glucose concentration).

 

 

Paracetamol applied according to the recommended doses is well tolerated and the possible undesired effects are of moderate intensity.

Undesired effects presented according to frequency of their occurrence:
Very frequently (>1/10); frequently (1/100 do <1/10); not very frequently (1/1000 do <1/100); rarely (1/10 000 do <1/1000); very rarely (<1/10 000), including single cases.

Gastro-intestinal disorders
Occur frequently and include: burning in the upper abdomen, nausea, vomiting, and stomach ache.

Nervous system disorders
Not very frequent and include: headache, sleepiness.

Dermal and subcutaneous symptoms
Not very frequent and include: pruritus, urticaria, rash, and erythema.

Hematopoietic and lymphatic system disorders
Occur very rarely and may include thrombocytopenia, methemoglobinemia, agranulocytosis.

Liver and bile ducts disorders
Very rarely observed hepatomegaly and jaundice.

In case of application of the drug according to the recommended doses, they occur very seldom.

 

Do not store at the temperature exceeding 25°C.
Store out of reach and sight of children.
Do not use the drug after expiry date stated on the package.

1 tablet contains:

Active substance: paracetamol -500 mg

Auxiliary substances:
powidon, sodium carboxymethyl starch, gellated starch, stearic acid, microcrystalline cellulose, colloidal silica, sodium carboxymethyl cellulose, magnesium stearate.

Packages: 6,10 or 30 tablets.